# SDR CA060421027

- Difficulty date: April 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737290C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 326 S2r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUSELAGE SKIN GOUGED AT BS 326, 2 INCHES ABOVE STR 2R AND REPAIRED IAW CUSTOMER EA.  (TC NR 20060421027)
